hiv hep c and lymphodema
Jun 21, 2000
I have HIV and am also suffering from hep c and lymphodema. Could one of these diseases cause my fatigue? My viral load in undetectable and I have almost 500 tcells.
Response from Dr. Dieterich
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Long After Exposure Does It Take Hiv To Show Up In Blood Test?
- Elevated Creatinine And Hepatitis
- If The Sides Of My Legs Turn Red Is That Neuropathy?
- How Long Do I Have To Wait To Get A Hep Titer After A Hep B Shot?
- Do Hiv Patients Keep A Slightly High Temperature?
- Is Wheat Grass Good For Hepatitis C?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.